Advil PLUS Acetaminophen

$15.99

SKU: 062107513951 Category:

Description

Advil Plus Acetaminophen Fights Pain 2 Ways by combining two trusted medicines, ibuprofen and acetaminophen, into one convenient tablet. This combination provides up to 8hrs of relief for tough pain like headaches, migraines, back, muscle, joint, and menstrual pain. It reduces fever and relieves pain from inflammation associated with arthritis. Available in 18ct and 36ct sizes.

Temporarily relieves: Headaches, Minor aches and pain associated with muscles, joints and backache, Pain from inflammation associated with arthritis or physical overexertion, Toothache, Menstrual pain, Reduces fever

Medicinal Ingredients: (In each tablet)

Acetaminophen 250 mg Ibuprofen 125 mg (NSAID)* – Pain reliever, Fever reducer *nonsteroidal anti-inflammatory drug

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.